# SDR EIAA980244

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C2 CHECK, MAIN DECK BS 1960 STRINGER 12R HAS A CRACK AT END.  REPAIRED PER RS R053061-33833 AND 8110-3 AND ECRA 477-51-41-1.  (M)
